# SDR RAIA201707230001

- Difficulty date: July 23, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 37,928 hours, 22,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN. CLEANED PAX DOOR RUBBER SEAL AND OPS CHECKED GOOD.
